Vol. 89, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An addendum to: “Tauberian theorems via block dominated matrices”

John Albert Fridy

Vol. 89 (1980), No. 1, 51–52
Abstract

A general Tauberian theorem is given that can be applied to any regular matrix summability method. The Tauberian condition is determined by the lengths of the blocks of consecutive terms that dominate the rows of the matrix.

Mathematical Subject Classification 2000
Primary: 40D10
Milestones
Received: 24 September 1979
Published: 1 July 1980
Authors
John Albert Fridy